MathSciNet Relay Station
MathSciNet bibliographic data
MR2240652 14B05 (14J17 32S45)
Lemahieu, Ann; Segers, Dirk; Veys, Willem On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3429–3436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement